# SDR COMA0160335

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 3,991 hours, 3,536 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210617
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB PIVOT POINT BUSHING WORN.  REMOVED AND REPLACED BUSHING IAW CRJ AMM 20-26-00-910-803, REAMED BUSHING IAW CRJ DRAWING 600-21061.  MACHINED FLANGE IAW WVAC EO 601R-55-2325.
